Zilber's conjecture for some o-minimal structures over the reals

Research output: Contribution to journalArticlepeer-review


We formulate an analogue of Zilber's conjecture for o-minimal structures in general, and then prove it for a class of o-minimal structures over the reals. We conclude in particular that if M is an ordered reduct of 〈R,<,+,·,ex〉 whose theory T does not have the CF property then, given any model N of T, a real closed field is definable on a subinterval of N.

Original languageEnglish
Pages (from-to)223-239
Number of pages17
JournalAnnals of Pure and Applied Logic
Issue number3
StatePublished - 11 Jun 1993
Externally publishedYes

ASJC Scopus subject areas

  • Logic


Dive into the research topics of 'Zilber's conjecture for some o-minimal structures over the reals'. Together they form a unique fingerprint.

Cite this